Author Topic: Remeron (Mirtazapine) Withdrawal Support Group  (Read 189269 times)

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #2770 on: November 09, 2020, 06:29:17 pm »
Hi buddies. I would like to ask a specific que to especially [...] and Jack.

It is not time for me to ask that -because i feel bumpy still- but i found out my liquid Mirt contains Maltitol as sweetener. I know sweeteners are risky for histamine intolerance, i just wanted to ask that. It is derived of Malt and we know it is risky. Its E number is E 965, i couldnt see it in the list. If you have some information, please share it with me and then i may think it to transfer to dry cut or compounding.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #2771 on: November 10, 2020, 01:09:07 pm »
Hi buddies. I would like to ask a specific que to especially [...] and Jack.

It is not time for me to ask that -because i feel bumpy still- but i found out my liquid Mirt contains Maltitol as sweetener. I know sweeteners are risky for histamine intolerance, i just wanted to ask that. It is derived of Malt and we know it is risky. Its E number is E 965, i couldnt see it in the list. If you have some information, please share it with me and then i may think it to transfer to dry cut or compounding.

I have always had issues with histamine. Or at least I have since high school when I had an allergic reaction to an antibiotic. Since then I always react negatively to any kind of translucent liquid meds. My Remeron solution is no different. The more I taper the less solution I am putting down each night the side effects lessen. However for me the accuracy of professional compounding is more important to me than avoiding the suspension they use to mix it.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #2772 on: November 10, 2020, 01:29:31 pm »
Hi buddies. I would like to ask a specific que to especially [...] and Jack.

It is not time for me to ask that -because i feel bumpy still- but i found out my liquid Mirt contains Maltitol as sweetener. I know sweeteners are risky for histamine intolerance, i just wanted to ask that. It is derived of Malt and we know it is risky. Its E number is E 965, i couldnt see it in the list. If you have some information, please share it with me and then i may think it to transfer to dry cut or compounding.

I have always had issues with histamine. Or at least I have since high school when I had an allergic reaction to an antibiotic. Since then I always react negatively to any kind of translucent liquid meds. My Remeron solution is no different. The more I taper the less solution I am putting down each night the side effects lessen. However for me the accuracy of professional compounding is more important to me than avoiding the suspension they use to mix it.

I agree w/ this 100%. And remember the "histamine bucket" theory, [...]. Even if the maltitol and E 965 are histamine-triggers, the quantity is fairly negligible if you are keeping your bucket on the empty-side via diet modification.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #2773 on: November 11, 2020, 04:02:24 pm »
Has anybody made their own liquid mirtazapine with water or alcohol? Is it soluble in anything? I'm not sure my psychiatrist would be willing to prescribe liquid mirt (long story), so I'm hoping I can make my own. Thanks.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #2774 on: November 13, 2020, 05:42:41 pm »
Hey Jack.

Do you remember the times you had dizziness?Were there other sxs it brought?I think all they attack on me together.I read some articles and stomach problems also may be linked to this.Most challanging ones are anxiety,headaches,depression,some light stomach/gut pains.I know i am in the thick of histamine problems, but i also want to how that goes as side effect. I am on 3rd week with no-stop and i suppose i [...] have period of 1 month as you said as if.Of course SeaBands are great such that one could feel the effect once it is seperated from the wrist.But the root cause is still there, other auxiliary sxs are there. I keep holding until it settles.Because where the standing does challenge, it is too hard to think tapering.Thats my 2 cents.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #2775 on: November 27, 2020, 10:12:14 pm »
Hello Mirt buddies. I am having some trouble after my small cut. Has anyone had bad neck pain? I have it on one side and it feels like an injury. Ibuprofen helps but I still have it after a few days. Thanks buddies. [...].
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #2776 on: November 29, 2020, 08:15:43 pm »
Remeron gets stronger the lower the dose. Below 7mg. Why taper and not just jump at a higher dose.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #2777 on: November 29, 2020, 10:02:44 pm »
i use capsules from a compounding pharmacy, cut 5-10 per cent a month.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #2778 on: November 29, 2020, 11:56:31 pm »
Remeron gets stronger the lower the dose. Below 7mg. Why taper and not just jump at a higher dose.

That's a good question. However, despite hearing this many times in my experience it does not get stronger as the dose gets lower. As a matter of fact, once I got under 4 mg I had to start taking melatonin for sleep again like before I was on the remeron. I am now down to 1.68 mg and I do not get as sleepy as I used to after taking it. Also, I feel that after getting below a certain amount it's antihistamine effects start dissipating as well. My allergies are worse the lower I go. If it's antihistamine properties became stronger the lower you go then I would expect the opposite. I think the stronger the lower you go is only true to a certain point and only applies to specific effects of the drug.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Remeron (Mirtazapine) Withdrawal Support Group
« Reply #2779 on: December 01, 2020, 06:54:15 pm »
Pains. You, [...] and others and sometimes me. I think all are related to Gut health and unfortunately i am in a bad condition now. I am curious how you tolerate painkillers, because all they break the flora. I took Vit C, bitter melon and lastly a probiotic. After all of them i am sure Gut is the king of this game. Mirt WD is based on it. And i broke it. And there are options limited. Antibiotics/pain killers/supplements dont work or even worsen the condition no matter what purpose are taken. Damn this stuff and whoever found this. I am trying to heal my Gut, but i dont know even herbs interact with it. So if you have a chance to apply a cold/hot patch there do it, bacause any other thing reaches the Gut makes the process harder. Wish me luck on the way of healing. I am suffering badly depression now...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.